# SDR SWAA2021020144323

- Difficulty date: January 24, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 27,927 hours, 12,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY HEADER PANEL EMERGENCY LIGHTS INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHTS BATTERY PACK M1675.  OPS CHECK GOOD IAW AMM 33-51-06-960-805. WW094
